# SDR ABXA20250524102

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 58,288 hours, 23,800 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 1608
- Condition: Shorted
- Location: Zone 500
- Part time: 4,717 hours, 1,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FIRE WARNING DURING TAXI OUT, A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C. MTX TROUBLE SHOT AND REMOVED AND REPLACED AFT LOWER AND UPPER FIRE LOOPS ON #1 ENGINE AS PER AMM 26-11-02, SYSTEM CHECKS GOOD, GROUND ENGINE CHECKS GOOD, AIRCRAFT RELEASED NO ETOPS MTX RETURNED A/C TO SERVICE           PN LOWER AFT  901907 SN  1608   TSI 36.0 TSO 36.0
